# SDR HALA20250206004

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 33,038 hours, 47,393 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO HNL. DURING FLIGHT LEFT BLEED FLUCTUATES FROM 8-67. WITH NO POWER CHANGES FLUCTUATIONS HAPPENING DURING ALL PHASES OF FLIGHT. REMOVED AND REPLACED ENG #1 PRESSURE REGULATOR PILOT VALVE REF AMM 36-12-03. OPS CHECK GOOD. OK FOR SVC
